# SDR C2XA10RI068

- Difficulty date: May 28, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 14,264 hours, 7,969 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 29300003102
- Part serial: 3734
- Condition: Leaking
- Location: Apu
- Part time: 14,264 hours, 7,969 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2224 - EWR - FLIGHT CREW REPORTED FUEL SMELL IN CABIN. EWR MX REMOVED AND REPLACED APU FUEL SHUT-OFF VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE
